# SDR ASOA201001899

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104910
- Condition: Corroded
- Location: Bs 349-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FRAMES 349 AND 363 JUST RT OF ACFT CTR LINER (STR 27) HAS MODERATE CORROSION ON FLANGE MEASURES APPROX .005" DEEP.  REMOVED MODERATE CORROSION IAW SRM 51-21-06.  REMOVED APPROX .005.  REMOVAL WITHIN LIMITS.  TREATED, PRIMED AND PAINTED REPAIR AREA IAW SRM 51-21-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
